# SDR R61A2025042300205

- Difficulty date: April 6, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 36,874 hours, 26,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO CENTER FUSELAGE 1 SKIN PN 170-92564-005 FROM FRAME 26 TO FRAME 29 AND FROM STGR 25 RH TO STGR 27 LH.   REPAIRED DAMAGE TO 170-92564-005, LOWER SKIN, CTL I, FRAME 26-29 STR 25RH-27LH IAW EMBRAER ETD 2025-170-905498 REV A AND ETD 2025-170-905772 REV A (DOUBLER / TRIPLERS).
